# SDR ASAA0140024

- Difficulty date: February 10, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65582802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE INSPECTION, FOUND CRACK IN FRAME AT FASTENER AT STATION 360, WATERLINE 270, AND BUTTLINE 63 LEFT.  REPAIRED IAW SRM.  (M)
